On Subclass of Meromorphic Univalent Functions Defined by Multiplier Transformation

Authors

  • Mustafa Fawzy Kazem Department of Mathematics, College of Science, Mustansiriyah University, Baghdad.
  • Ahmed Khalaf Radhi Department of Mathematics, College of Science, Mustansiriyah University, Baghdad.

DOI:

https://doi.org/10.23851/mjs.v32i3.933

Keywords:

meromorphic univalent function, multiplier transformation, subordination theorem, close under convex linear combination .

Abstract

In this paper, we will investigate and discuss a new class of meromorphic univalent functions defined by multiplier transformation which is R(c, , y, ), as well as study the coefficient estimates and growth theorems, and then another line in this work, upon to get the close under the convex linear combination 


References

W. G. Atshan and A.S. Joudah, Subclass of Meromorphic Univalent Functions Defined by Hadamarad Product with Multiplier Transformation, International Mathematical Forum 6(46), (2011), 2279-2292.

T. Buiboacặ, M.K. Aouf and R.M. EI-Ashwah, Convolution Properties for Subclasses of Meromorphic Univalent Functions of Complex order, Filomat, 26(1), (2012) ,153-163.

CrossRef

N.E. Cho and T.H. Kim. Multiplier transformation and strongly close to-convex functions, Bulletin of the Korean Mathematical Society, 40(3), (2003), 399-410.

CrossRef

F. Ghanim and H.F. AL-Janaby, A Certain Subclass of Univalent Meromorphic Functions Defined By A Linear Operator Associated With The Hurwitz- Lerch Zeta Function, RAD HAZU. MATEMATIČKE ZNANOSTI, 23(538), (2019), 71-83.

CrossRef

J. L. Liue and H.M. Srivastava, A linear operator and associated families of meromophically multivalent functions, Journal of Mathematical Analysis Applications, 259(2), (2001), 566-581.

CrossRef

J. E. Mille, convex meromorphic mapping and retated function, Proceedings of the American Mathematical Society, 25(2), (1970), 220-228

CrossRef

K. I. Noor, Q. Z. Ahmad, Subclasses of Meromorphic Univalent Functions, Acta Univ. Apulensis, 40, (2014), 219-231.

CrossRef

F. K. Shabeeb, A study of some classes related with various types of complex analytic functions, M. Sc. D. Thesis, College of Science, Baghdad University, (2018).

Z.G. Wang, Z.H. Liu and Y. Sun, Some Subclasses of Meromorphic Functions Associated with a Family of Integral Operators, Journal of Inequalities and Applications, 2009, 1-18.

CrossRef

Downloads

Published

2021-06-24

How to Cite

[1]
M. F. Kazem and A. K. Radhi, “On Subclass of Meromorphic Univalent Functions Defined by Multiplier Transformation”, MJS, vol. 32, no. 3, pp. 15–19, Jun. 2021.

Issue

Section

Mathematics